Loading...
Loading...

Go to the content (press return)

Sullivan minimal models of operad algebras

Author
Cirici, J.; Roig, A.
Type of activity
Journal article
Journal
Publicacions matemàtiques
Date of publication
2019-01-01
Volume
63
Number
1
First page
125
Last page
154
DOI
https://doi.org/10.5565/PUBLMAT6311904 Open in new window
Repository
http://hdl.handle.net/2117/127870 Open in new window
URL
http://mat.uab.cat/pubmat/volums/update_navegador/volum_id:106 Open in new window
Abstract
We prove the existence of Sullivan minimal models of operad algebras for a quite wide family of operads in the category of complexes of vector spaces over a ¿eld of characteristic zero. Our construction is an adaptation of Sullivan’s original step by step construction to the setting of operad algebras. The family of operads that we consider includes all operads concentrated in degree 0 as well as their minimal models. In particular, this gives Sullivan minimal models for algebras over Com, As...
Citation
Cirici, J.; Roig, A. Sullivan minimal models of operad algebras. "Publicacions matemàtiques", 1 Gener 2019, vol. 63, núm. 1, p. 125-154.
Keywords
Minimal models, operad algebras, rational homotopy
Group of research
GEOMVAP - Geometry of Manifolds and Applications

Participants